# SDR QXEA200300779

- Difficulty date: June 28, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 12,753 hours, 18,134 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82970010459
- Condition: Cracked
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

EUG- DURING TAXI LOST ALL HYDRAULIC FLUID ON NR 2 SIDE. FOUND HYDRAULIC LINE CRACKED. REPLACED LINE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
